# SDR P5CA9600323

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Cutout
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE AFT CARGO DOOR CUTOUT REVEALED LEVEL 2 CORROSION AT THE AFT LOWER CORNER.  REMOVED EXISTING FASTENERS AND SKIN, FABRICATED FILLER AND DOUBLER, INSTALLED REPAIR PARTS IAW POLAR AIR CARGO MAINTENANCE AUTHORIZATION 5330-08:01.  PERFORMED HFEC INSPECTION TO ASSURE STRUCTURE CORROSION AND DAMAGE FREE IAW SRM 51-10-01.
